# SDR R61A2023111200633

- Difficulty date: November 15, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 39,803 hours, 30,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17007311003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD FUSELAGE FR19-20 LBL10-36 TO HAVE CORRODED SHEAR PLATE. REMOVED AND REPLACED SHERA PLATE ON FWD FUSALAGE FR 19-20 LBL 10-36 IAW EMBRAER 175 SRM 51-44-02 AND 51-43-04
